# SDR SWIA2021073059815

- Difficulty date: June 2, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE CORROSION SPOTS FOUND ON FLOOR BEAM APPROX F.S559.80 AT STGR25R (AREA MARKED).     (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED RBL9 (STGR 25R) FLOORBEAM CAP BETWEEN FS559.00+5 AND FS570.00. REF REO 601R-53-51-593 REV -- DATED 2021-06-16, DWG 601R31119 REV H, CRJ200 SRM 51-42-34, AND CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY
